MathSciNet Relay Station
MathSciNet bibliographic data
MR600571 (83d:35096) 35L67
John, Fritz Blow-up for quasilinear wave equations in three space dimensions. Comm. Pure Appl. Math. 34 (1981), no. 1, 29–51.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement